# SDR MASA2023000087

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 28,682 hours, 24,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED AIR WARNING IN FLIGHT-OCMX OP CHECKED SYS WITH RT PACK OFF, NO FAULTS-RT PACK PLACED ON MEL
